# SDR IPXA2022120288622

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 20,930 hours, 12,592 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION ON GEAR RETRACTION, NOSE GEAR DOOR DID NOT CLOSE, ECAM AND FRDC CW INFLT DIV TO SDF.  REMOVED AND REPLACED THE RT FWD NOSE DOOR COVER FITTING IAW AMM 32-22-11-501 PERFORMED NOSE BEAR OPERATION IAW A300 32-31-00.  OPS CHECKED GOOD.
